Alert archive / Florida / Special Weather Statements in 2012
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 20, 2012, 2:49 PM EDT for Clay County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2012, 2:49 PM EDT (18:49 UTC)
- Expired
- Aug 20, 2012, 3:30 PM EDT
- In force
- 41 min
- Issued by
- NWS Jacksonville, FL
County Clay County, FL
The radar
The Jacksonville radar (KJAX), 45 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1896 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 124 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
137
WWUS82 KJAX 201849
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT MON AUG 20 2012
FLZ032-201930-
CLAY-
249 PM EDT MON AUG 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM
EDT...
AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF PENNEY FARMS...OR
10 MILES SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...
ASBURY LAKE...LAKESIDE...DOCTORS INLET AND BELLAIR THROUGH 330 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3006 8169 3004 8169 2995 8183 3001 8189
3019 8175 3016 8169 3014 8169 3012 8168
3008 8168
TIME...MOT...LOC 1849Z 227DEG 18KT 3002 8182
$$
WOLFWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 20, 2:29 PM EDT, 20 minutes earlier.
Area forecast discussion, Aug 20, 2:29 PM EDT, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 229 PM EDT MON AUG 20 2012 .SHORT TERM...TONIGHT THROUGH THURSDAY... A PERSISTENT UNSETTLED WEATHER PATTERN WILL CONTINUE THROUGH MIDWEEK. A FRONTAL BOUNDARY IS MEANDERING OVER SRN LA TO S/CENTRAL GA AND SC/NC COAST. A MID/UPPER TROUGH EXTENDS FROM THE GREAT LAKES TO THE WRN GULF OF MEXICO AND A STRONG UPPER JET IS PULLING A CONVEYOR BELT OF TROPICAL MOISTURE FROM THE SRN GULF NORTHEASTWARD ALONG THE EAST SIDE OF THE TROUGH. THE LOCAL AREA WILL BE UNDER THE FAVORABLE RIGHT REAR QUADRANT OF THE UPPER JET AS THE TROUGH SLOWLY MOVES EAST AND PUSHES THE FRONTAL BOUNDARY INTO OUR AREA. PWATS WILL REMAIN NEAR 2 INCHES. SHOWERS/STORMS PREVALENT OVER THE GULF WATERS WILL PUSH INLAND EARLY EACH MORNING AND INCREASE IN COVERAGE FROM W TO E AS EMBEDDED SHORTWAVE TROUGHS INTERACT WITH AN UNSTABLE LOW LEVEL AIRMASS AND LINGERING OUTFLOW BOUNDARIES. OUR REGION IS UNDER A SLIGHT RISK FOR SEVERE STORMS FOR THE REST OF THIS AFTN AND EVENING. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE AGAIN TUE AS A LOW FORMS ALONG THE FRONT AND TRAVERSES OVER SRN GA. WILL GO WITH LIKELY (60-70%) POPS AGAIN TUE. BY WED/THURS THE FRONTAL BOUNDARY WILL SAG SOUTH WITH DRIER AIR MOVING INTO SE GA. HAVE 20-40% POPS FOR SE GA AND HAVE CAPPED POPS AT 50% OVER NE FL. WITH DEEP MOISTURE STILL IN PLACE AND NE FL WITHIN RRQ OF UPPER JET...POPS COULD END UP BEING MUCH HIGHER WED. WITH CLOUDS AND RAIN...WILL KEEP TEMPS SLIGHTLY BELOW NORMAL TUESDAY ALTHOUGH SOME AREA COULD BREAK OUT INTO THE UPPER 80S. TEMPS WILL BE NEAR NORMAL FOR REST OF THE WEEK. .LONG TERM...FRIDAY THROUGH MONDAY... MODELS ARE TRYING TO COME TO AN AGREEMENT FOR THE EXTENDED PERIOD. AT TIMES THERE HAS BEEN AGREEMENT THEN DISCREPANCIES CROP UP IN THE NEXT RUN. MID LEVEL TROUGH WILL LIKELY LIFT NORTH INTO THE WEEKEND THEN REAPPEAR OVER THE DEEP SOUTH SUNDAY...ALTHOUGH THE ENCROACHING TROPICAL SYSTEM WILL BE THE FINAL DETERMINING FACTOR LATE IN THIS PERIOD. AT THE SURFACE...A BACK-DOOR COLD FRONT DRIFTS INTO NE FL WITH COASTAL TROUGH FORMING SUNDAY. GIVEN THE VARIATIONS IN MODEL RUNS AND THE UNCERTAINTY WHERE THE TROPICAL SYSTEM WILL TRACK...WILL KEEP STATUS QUO FOR NOW AND KEEP LOW END CHANCE POPS EACH AFTERNOON. TEMPS WILL BE NEAR TO SLIGHTLY BELOW CLIMO WITH HIGH TEMPS IN THE 80S AND MINS IN THE 70S. && .AVIATION... HAVE TEMPO FOR TSRA THIS AFTERNOON WITH GUSTY WINDS AND MVFR/IFR CONDITIONS. ABUNDANT RAINFALL WILL LIKELY PRODUCE LOW CLOUDS/FOG AGAIN TONIGHT AND HAVE TEMPO FOR LIFR CIGS BASICALLY FROM 08Z TO 12Z. && .MARINE... SOUTHWEST TO WEST WINDS WILL CONTINUE INTO THURSDAY THEN ON FRIDAY THE FRONTAL BOUNDARY IS FORECAST TO SAG INTO THE LOCAL AREA PRODUCING EAST WINDS WHICH CONTINUE INTO SATURDAY. NOCTURNAL SURGES MAY PRODUCE SCEC CONDITIONS AT TIMES. SEAS WILL REMAIN MOSTLY 2-3 FEET. && .PRELIMINARY POINT TEMPS/POPS... AMG 72 84 71 87 / 60 60 50 30 SSI 74 82 74 85 / 60 60 60 40 JAX 71 85 70 87 / 60 70 60 50 SGJ 73 83 72 87 / 60 60 50 50 GNV 71 84 71 86 / 70 70 60 50 OCF 73 85 73 87 / 60 70 60 50 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && TRABERT/HESS
Hazardous weather outlook, Aug 20, 2:30 PM EDT, 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 230 PM EDT MON AUG 20 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-210833- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 230 PM EDT MON AUG 20 2012 ...LOCALLY HEAVY RAINFALL POSSIBLE THROUGH MUCH OF THE WEEK... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE THIS AFTERNOON ACROSS NORTHEAST FLORIDA... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... WIDESPREAD THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON WITH SCATTERED STRONG TO ISOLATED SEVERE STORMS POSSIBLE ACROSS NORTHEAST FLORIDA. ACTIVITY WILL TRACK TO THE NORTHEAST AROUND 20 TO 25 MPH. PERIODS OF HEAVY RAINFALL ARE LIKELY TODAY WITH LOCAL AMOUNTS OF 2 TO 3 INCHES POSSIBLE. DURING THE AFTERNOON ISOLATED STRONG TO SEVERE STORMS MAY DEVELOP. WIND GUSTS OF 40 TO 60 MPH AND HAIL WILL BE THE MAIN CONCERNS IN STRONGER STORMS AS WELL AS FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... A FRONTAL BOUNDARY WILL STALL OVER THE REGION TUESDAY THROUGH MIDWEEK WHICH WILL TRIGGER NUMEROUS TO SCATTERED SHOWERS AND THUNDERSTORMS EACH AFTERNOON AND EVENING. SCATTERED STRONG STORMS ARE EXPECTED... WITH GUSTY WINDS...FREQUENT LIGHTNING STRIKES...AND WIDESPREAD HEAVY DOWNPOURS. WIDESPREAD RAINFALL TOTALS OF 2 TO 5 INCHES ARE EXPECTED ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA...AND LOCALIZED FLOODING IS POSSIBLE DURING HEAVIER DOWNPOURS. DRIER AIR WILL FILTER OVER SOUTHEAST GEORGIA ON THURSDAY...THEN OVER NORTHEAST FLORIDA ON FRIDAY...WHICH WILL BRING LOWER RAIN CHANCES INTO NEXT WEEKEND. EASTERLY FLOW IS EXPECTED EARLY NEXT WEEK...AND AN INCREASE IN RIP CURRENT RISK IS ANTICIPATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED TODAY IF FLOODING IS OBSERVED...OR IS WARNINGS ARE ISSUED LATER TODAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE/JCH
In the hours before
Special weather statement, Aug 20, 12:11 PM EDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1211 PM EDT MON AUG 20 2012
FLZ021-201645-
SUWANNEE-
1211 PM EDT MON AUG 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
SUWANNEE COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 1245
PM EDT...
AT 1212 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES WEST OF BRANFORD...OR 9 MILES
SOUTHEAST OF MAYO...MOVING NORTHEAST AT 20 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BRANFORD...OBRIEN...
MCALPIN...ICHETUCKNEE SPRINGS STATE PARK AND HILDRETH THROUGH 1245 PM
EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS. IF FURTHER INTENSIFICATION OCCURS A WARNING MAY
BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3026 8287 3012 8279 2999 8279 2999 8276
2997 8276 2993 8280 2989 8289 2989 8292
2995 8293 2995 8295 2999 8297 3007 8307
3009 8308
TIME...MOT...LOC 1612Z 238DEG 16KT 2999 8303
HESSSpecial weather statement, Aug 20, 1:17 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
117 PM EDT MON AUG 20 2012
FLZ022-023-201800-
BAKER-COLUMBIA-
117 PM EDT MON AUG 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN BAKER
AND CENTRAL COLUMBIA COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS
VALID UNTIL 200 PM EDT...
AT 117 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF WATERTOWN...OR 5 MILES
SOUTH OF LAKE CITY...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LAKE CITY...WATERTOWN...
FIVE POINTS...LULU...OLUSTEE AND SANDERSON THROUGH 200 PM EDT. GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. DOPPLER RADAR HAS INDICATED SOME ROTATION WITHIN THIS STORM.
TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING.
ANOTHER STORM WITH WEAK ROTATION WAS DETECTED OVER NORTHEAST COLUMBIA
COUNTY ABOUT 8 MILES NORTHEAST OF LAKE CITY.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3042 8254 3051 8240 3028 8217 3013 8244
3014 8246 3012 8245 3002 8265 3018 8273
TIME...MOT...LOC 1717Z 230DEG 20KT 3014 8259
WOLFSpecial weather statement, Aug 20, 1:22 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
122 PM EDT MON AUG 20 2012
FLZ040-201800-
MARION-
122 PM EDT MON AUG 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN MARION
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 200 PM
EDT...
AT 122 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF BURBANK...OR 4 MILES
SOUTHWEST OF FORT MCCOY...MOVING NORTHEAST AT 25 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND BURBANK...FORT MCCOY...
ORANGE SPRINGS AND HOG VALLEY THROUGH 200 PM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2933 8210 2951 8196 2952 8184 2949 8184
2948 8177 2943 8177 2942 8174 2938 8174
2923 8200
TIME...MOT...LOC 1722Z 231DEG 20KT 2934 8200
WOLFSpecial weather statement, Aug 20, 1:38 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 138 PM EDT MON AUG 20 2012 FLZ037-201830- PUTNAM- 138 PM EDT MON AUG 20 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN PUTNAM COUNTY FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 230 PM EDT... AT 138 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 7 MILES WEST OF SATSUMA...OR 10 MILES SOUTHEAST OF INTERLACHEN...MOVING NORTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND SATSUMA...PALATKA...SAN MATEO AND EAST PALATKA THROUGH 230 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2946 8174 2954 8185 2977 8168 2961 8152 TIME...MOT...LOC 1738Z 230DEG 17KT 2954 8175 WOLF
Special weather statement, Aug 20, 1:53 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 153 PM EDT MON AUG 20 2012 FLZ032-033-201845- CLAY-ST. JOHNS- 153 PM EDT MON AUG 20 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN CLAY AND CENTRAL ST. JOHNS COUNTIES FOR STRONG WINDS AND FUNNEL CLOUDS VALID UNTIL 245 PM EDT... AT 153 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF PICOLATA...OR 12 MILES NORTHWEST OF HASTINGS...MOVING NORTHEAST AT 25 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PICOLATA AND BAKERSVILLE THROUGH 245 PM EDT. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCE WARNING. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2983 8156 2985 8167 3005 8153 2995 8137 TIME...MOT...LOC 1753Z 228DEG 21KT 2987 8160 WOLF
Special weather statement, Aug 20, 2:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
249 PM EDT MON AUG 20 2012
FLZ032-201930-
CLAY-
249 PM EDT MON AUG 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLAY
COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 330 PM
EDT...
AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 2 MILES NORTHWEST OF PENNEY FARMS...OR
10 MILES SOUTHWEST OF LAKESIDE...MOVING NORTHEAST AT 20 MPH. THIS
STRONG THUNDERSTORM WILL ALSO AFFECT AREAS AROUND PENNEY FARMS...
ASBURY LAKE...LAKESIDE...DOCTORS INLET AND BELLAIR THROUGH 330 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3006 8169 3004 8169 2995 8183 3001 8189
3019 8175 3016 8169 3014 8169 3012 8168
3008 8168
TIME...MOT...LOC 1849Z 227DEG 18KT 3002 8182
WOLFThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 12:11 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| Aug 20, 12:15 PM EDT | River Flood Warning | JAX | Alachua, Bradford, Columbia, Gilchrist, Suwannee, Union | 9 days |
| Aug 20, 12:36 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Suwannee | 39 min |
| Aug 20, 1:17 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 43 min |
| Aug 20, 1:22 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Aug 20, 1:38 PM EDT | Special Weather Statement | JAX | Putnam | 52 min |
| Aug 20, 1:53 PM EDT | Special Weather Statement | JAX | Saint Johns | 52 min |
| Aug 20, 2:01 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Saint Johns | 59 min |
| Aug 20, 2:07 PM EDT | Special Marine Warning | JAX | 113 min | |
| Aug 20, 2:54 PM EDT | Areal Flood Advisory | JAX | Clay, Duval, Nassau, Saint Johns | 3 hr |
| Aug 20, 3:10 PM EDT | Special Weather Statement | JAX | Duval | 50 min |
| Aug 20, 3:26 PM EDT | Areal Flood Warning | JAX | Duval | 2 hr |
| Aug 20, 3:39 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 20, 3:53 PM EDT | Special Weather Statement | JAX | Flagler | 37 min |
| Aug 20, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Flagler | 16 min |
| Aug 20, 4:03 PM EDT | Special Marine Warning | JAX | 117 min | |
| Aug 20, 4:07 PM EDT | Special Weather Statement | JAX | Putnam, Saint Johns | 53 min |
| Aug 20, 4:19 PM EDT | Special Weather Statement | JAX | Marion | 41 min |
| Aug 20, 5:32 PM EDT | Special Weather Statement | JAX | Marion, Putnam | 43 min |
| Aug 20, 6:08 PM EDT | Special Marine Warning | JAX | 2 hr | |
| Aug 20, 6:39 PM EDT | Special Weather Statement | JAX | Flagler | 36 min |
Nearby
Special Weather Statements in Florida, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.